Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Gas trouble which worsens on skipping meals - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2287 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   How can i help you
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Loction: Marital Status
User :   i have gas in the stomach...i am feeling uneasy anytime.what should i do?
User :   age:30
User :   M
Doctor :   Since hen you have this problem?
User :   single
User :   unmarried
Doctor :   Any vomitng, loose stools, pain in stomach
User :   for two years
Doctor :   Did you take any medications ?
User :   yeah sometimes i feel pain
User :   i took some gas related medicine
User :   but it is not working
Doctor :   Avoid spicy, oily foods, fatty meals
User :   sometimes i feel more heartbeat while sleeping
Doctor :   Try to take curds, more of veggies, fruits
User :   thanks
User :   if i dont have meal it becomes worst
Doctor :   Use syrup XXX 3tsp 3 times a day before food
Doctor :   No smoking, alcohol
User :   i smoke regularly and sometimes alchohol too

Doctor :   Any other query
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor